

## Winter Symposium February 25-28, 2018 St. Regis Hotel ◆ Aspen, Colorado

Program Chair: Stephen G. Slade MD, FACS

Program Committee: Stephen Brint MD, FACS Douglas Koch, MD

Arthur Cummings, MD Marguerite McDonald, MD

Steven Dell, MD

Eric Donnenfeld MD

Kendall Donaldson, MD

John Vukich, MD

Elizabeth Yeu, MD

**SUNDAY, FEBRUARY 25** 

6:00 - 8:30 pm Opening Reception (Astor Ballroom)

**MONDAY, FEBRUARY 26** 

**Morning Session:** 

06:30 – 07:00 Breakfast with the Experts (Astor Ballroom, Pre-function area)

07:00 <u>Session 1</u>: <u>The Innovator's Session</u>

Moderators: Stephen Slade, MD and Steven Dell, MD

07:00 AECOS Update John Doane, MD

Arthur Cummings, MD

07:10 The Year in Politics Jeffrey Kimbell

07:30 The Year in Legal and Regulatory Alan Reider Esq, Allison Shuren Esq

07:50 The Premium Channel Andy Corley

Steven Dell, MD Stephen Slade, MD Vance Thompson, MD

08:40 The Industry Panel:

David Endicott, Tom Frinzi, William Link PhD, Ludwin Monz PhD, Tracy Valorie

09:30 Morning Session Adjourns

09:45 - 10:30 "Cornea Care Reimagined"

Panel: William Link PhD, William Trattler MD and Elizabeth Yeu MD

Brought to you by SightLife Surgical, streamed LIVE from the AECOS 2018 Winter Meeting! https://aecos.regfox.com/sightlife (Registration required if not attending in person)

#### **Monday Afternoon Session:**

3:30 - 4:00 pm Case Consultations: Bring your challenging cases for discussion (Astor Ballroom, Pre-function area)

Session 2: The Modern Practice – What You Should be Doing Now

**Moderators:** John Doane, MD and William Link, PhD

Panel: Dean Corbett MD, Eugene Gabianelli MD, Matthias Maus MD, Christopher Starr MD,

Elizabeth Yeu, MD

4:00 How I Made This Work, My Magic

PRK Simon Holland, MD SMILE at Year One William Wiley, MD

Non Surgical Growth Strategies Marguerite McDonald, MD

4:45 The Dulaney Award Lecture: TBA

5:05 Great Debate I: Private Equity Panel Discussion Steven Dell, MD

John Doane, MD Mark Rosenberg

**Your Practice Today** 

<u>Panel</u>: Kendall Donaldson MD, Damien Goldberg MD, Kerry Solomon MD, Steven Vold MD,

**George Waring IV MD** 

5:40 Keynote: The Year in Big Data Steve Schallhorn, MD

6:00 MIGS and Glaucoma: When to Refer Steven Vold, MD
6:10 MIGs on MIGS Blake Williamson, MD
6:20 IPL for Advanced Surface Disorders Kendall Donaldson, MD
6:30 Project ORBIS Update Hunter Cherwek, MD

6:45 Evening Event: The Coleman Show (Astor Ballroom)

An Evening with David Pyott Stephen Coleman, MD

7:15 pm Afternoon Session Adjourns

Evening Reception sponsored by Johnson & Johnson Vision (Aspen & Highlands)
Everyone is invited for this opportunity to meet the leadership

#### **TUESDAY, FEBRUARY 27**

#### **Morning Session:**

06:30 – 7:00 Breakfast with the Experts (Astor Ballroom, Pre-function area)

07:00 Session 3: New Technologies

Moderators: John Vukich, MD and Elizabeth Yeu, MD

Grand Rounds I: New Technology and Directions (12 min ea incl discussion)

Panel: Ashvin Agarwal MD, Michael Raizman MD, Rajesh Rajpal MD, Jonathan Talamo MD,

Roger Zaldivar MD

07:00	The Multifocal IOL in Diabetics	Lucio Buratto, MD
07:12		
07:24	Precision Driven Outcomes	Kerry Solomon, MD
07:36	ICL Explantation	Robert Maloney, MD
07:48	Latest Alternatives in Automated Capsulorhexis	William Wiley, MD

08:00 The VC Tank

<u>Panel</u>: Randy Alexander, Richard Baker OD, Gilbert Kliman MD, William Link PhD, Jim Mazzo, Bennett Walton MD, MBA, Reza Zadno PhD

Audience participation via Meeting App Live Polling: Rank "Yes" or "Too Early to Tell" Each presenter has <u>3 min</u> to make their case for the technology; <u>3 min</u> for discussion & voting 4 UNIVERSAL SLIDES THIS YEAR

1.	Eyegate: PRK Liquid Bandage Gel	Michael Raizman, MD
2.	Pinhole IOL IC-8	Dean Corbett, MD
3.	Refractive Indexing	George Waring IV, MD
4.	Liquid Vision	John Doane, MD
5.	A New Paradigm in Corneal Topography	Stephen Klyce, PhD
6.	Optimizing Refractive Targets: Measure the Lifestyle of	•
	Your Patients	Paul Soye, PhD, MBA
7.	PiXL for Presbyopia	Rajesh Rajpal, MD

Grand Rounds II: New Challenges, New Techniques (12 min each incl discussion)

<u>Panel</u>: Scott MacRae MD, Brendon Moriarty MD, Michael Raizman MD, Julie Schallhorn MD, Stephen Updegraff MD

08:50	Beginning Yamanee	John Vukich, MD
09:02	Yamanee in Unusual Situations	Karolinne Rocha, MD
09:14	Posterior Capsular Rupture Management: A Novel Approach	Ashvin Agarwal, MD
09:26	Multifocal, EDOF: Things To Do Before You Exchange	William Wiley, MD
09:38	How to Exchange an IOL	Kerry Solomon, MD

09:50 Morning Session Adjourns

11:00 – 1:00 AECOS Global Charities presents:

The George O. Waring III, MD Memorial Ski Race

Ajax Mountain, Nastar Course. (\$50 minimum donation to participate)

#### **Tuesday Afternoon Session:**

3:30 – 4:00 pm Case Consultations: Bring your challenging cases for discussion (Astor Ballroom, Pre-function area)

4:00 The Aspen MBA: Game Changers	Steven Dell, MD
-----------------------------------	-----------------

Panel: John Doane MD, Stephen Slade MD, Robert Weinstock MD

**Session 4: Presbyopia and Premium IOLs** 

<u>Moderators</u>: Arthur Cummings, MD and Kendall Donaldson, MD Panel: Sarah Nehls MD, Steven Schallhorn MD, Robert Weinstock MD

4:50	Evolution and the Value Proposition of Laser Cataract Surgery	Robert Weinstock, MD
5:02	YAG Floater Treatment	Brendan Moriarty, MD
5:14	Which is The Best Lens in Europe?	Matthias Maus, MD
5:26	Toric IOL Rotation	Steven Dell, MD
5:38	Premium IOLs Dilemma	Roger Zaldivar, MD
5:50	<b>EDOF Lenses in Previous Refractive Patients</b>	Stephen Slade, MD

The Masters: Cataract and IOL Videos (15 min each incl discussion)

Panel: Ashvin Agarwal MD, Rex Hamilton MD, James Katz MD, Mark Kontos MD,

William Trattler MD

6:00	Hypersonic Vitrectomy: First Look	Ashvin Agarwal, MD
6:15	Femto ICL and Capsular Tear	Mark Kontos, MD
6:30	High Hyperope Surgery and IOL Choice	Dean Corbett, MD

6:45 Afternoon Session Adjourns

### **WEDNESDAY, FEBRUARY 28**

#### **Morning Session:**

06:30 – 07:00 Breakfast with the Experts (Astor Ballroom, Pre-function area)

**Session 5: The Refractive Patient** 

**Moderators**: Marguerite McDonald, MD and William Trattler, MD

Panel: Dean Corbett MD, Arthur Cummings MD, Alan Faulkner MD, Sandy Feldman MD, Sheri Rowen MD

07:00	<b>Epithelial Mapping in Refractive Surgery</b>	Arthur Cummings, MD
07:15	PRK and CXL: When and How to Treat	William Trattler, MD
07:30	When the Options are PRK, LASIK, SMILE, Clear Lens AND ICL!	Bennett Walton, MD

07:45 HD Video: Surgical Technique - Complex Cases (Videos, 10 min ea incl discussion)

•	Mastering Glued IOLS	Ashvin Agarwai, IVID
•	A New Non-Laser Lens Fragmenter	William Trattler, MD
•	A New MIGS Device	Dean Corbett, MD

# Grand Rounds II: Refractive Surgery Challenges (12 min cases incl discussion)

<u>Panel</u>: Ashvin Agarwal MD, John Doane MD, James Katz MD, Matthias Maus MD, John Vukich MD

08:30 08:42 08:54	SMILE Custom Ablation and Thin Flaps for Highly Aberrated Eyes SMILE and Astigmatism	John Doane, MD Mark Lobanoff, MD Rex Hamilton, MD
09:06	Program Committee Review: What did you learn at this meeting? What do you want at Aspen? Where do we need to go?	Stephen Slade, MD Steven Dell, MD
09:30	2018 AECOS Winter Symposium Adiourns	